Alert archive / Montana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 39, NWS Glasgow, MT

June 29, 2011Sheridan County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at Jun 29, 2011, 9:56 PM MDT for Sheridan County, Montana. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2011, 9:56 PM MDT (03:56 UTC)
Expired
Jun 29, 2011, 10:45 PM MDT
In force
49 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

County Sheridan County, MT

The radar

The Glasgow radar (KGGW), 171 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 10:07 PM MDTHAIL 1Plentywood, MT50-60 MPH ESTIMATED WINDS AS WELL...ALSO REPORTED ONE POWER LINE DOWN AND A TREE BRANCH BROKE A REAR WINDOW OF A VEHICLE
Jun 29, 10:08 PM MDTHAIL 0.53 Nnw Plentywood, MTESTIMATED 1/2 INCH HAIL. HEAVY RAIN.
Jun 29, 10:08 PM MDTHAIL 0.88Plentywood, MTESTIMATED NICKEL SIZED HAIL. ESTIMATED WIND GUSTS 50 TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 7:03 PM MDTTornado WatchSPC4 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2773 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2773 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
2014 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WUUS55 KGGW 300356
SVRGGW
MTC091-300445-
/O.NEW.KGGW.SV.W.0039.110630T0356Z-110630T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
956 PM MDT WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHERIDAN COUNTY IN NORTHEAST MONTANA...

* UNTIL 1045 PM MDT/1145 PM CDT/.

* AT 954 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHEAST OF REDSTONE...OR 11 MILES WEST OF PLENTYWOOD...AND MOVING
  NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  PLENTYWOOD...PORT OF RAYMOND AND WESTBY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY
EVENING/1100 PM CDT WEDNESDAY EVENING/ FOR NORTHEAST MONTANA.

&&

LAT...LON 4899 10404 4877 10404 4862 10485 4889 10504
      4891 10504 4892 10506 4901 10506 4901 10430
      4901 10406
TIME...MOT...LOC 0356Z 237DEG 49KT 4878 10477

$$

SCT
WEATHER.GOV/GLASGOW
2 follow-up statements
273 
WWUS55 KGGW 300416
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1016 PM MDT WED JUN 29 2011

MTC091-300445-
/O.CON.KGGW.SV.W.0039.000000T0000Z-110630T0445Z/
SHERIDAN-
1016 PM MDT WED JUN 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM
MDT/1145 PM CDT/ FOR NORTHEASTERN SHERIDAN COUNTY...

AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 10 MILES WEST OF COMERTOWN...OR 11 MILES NORTHEAST OF
PLENTYWOOD...AND MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE...
 COMERTOWN AND WESTBY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT WEDNESDAY
EVENING/MIDNIGHT CDT THURSDAY MORNING/ FOR NORTHEAST MONTANA.

&&

LAT...LON 4899 10404 4877 10404 4870 10445 4890 10459
      4901 10455 4901 10430 4901 10406
TIME...MOT...LOC 0416Z 237DEG 49KT 4893 10442

$$

SCT
WEATHER.GOV/GLASGOW
156 
WWUS55 KGGW 300444
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1044 PM MDT WED JUN 29 2011

MTC091-300454-
/O.EXP.KGGW.SV.W.0039.000000T0000Z-110630T0445Z/
SHERIDAN-
1044 PM MDT WED JUN 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY 
WILL EXPIRE AT 1045 PM MDT...

AT 1044 PM MDT...THE SEVERE THUNDERSTORM IN NORTHEASTERN SHERIDAN 
COUNTY HAS MOVED OUT OF THE COUNTY SO THE WARNING WAS ALLOWED TO 
EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT WEDNESDAY 
EVENING FOR NORTHEAST MONTANA.

LAT...LON 4899 10404 4877 10404 4870 10445 4890 10459
      4901 10455 4901 10430 4901 10406
TIME...MOT...LOC 0444Z 237DEG 49KT 4914 10393

$$

RSMITH
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:32 PM MDT, 6 hours 24 minutes earlier.

Area forecast discussion, Jun 29, 3:32 PM MDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
332 PM MDT WED JUN 29 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH FRIDAY...
STRONG UPPER HIGH CENTER OVER N TX RIDGING INTO E MT BRINGING THE
FIRST 90S OF THE SUMMER TO MUCH OF THE AREA. THE HEAT TO BE SHORT-
LIVED. THE AIRMASS IS MOIST AND UNSTABLE. MOST OF THE MOISTURE IS
AT MID-/HIGH LEVELS...HOWEVER THERE HAS BEEN MOISTURE ADVECTION
FROM THE S-SE AT LOWER LEVELS WITH DEW POINTS IN THE 60S.

UPPER LOW CENTER WEAKENING AND OPENING TO A TROUGH AS IT MOVES NE
THRU NV THIS AFTERNOON. WATER VAPOR CHANNEL SHOWS A MODEST MOISTURE
STREAM INTO MT FROM THIS...WITH STRONG THUNDERSTORMS OVER THE SW-W
MOUNTAINS OF MT. THERE IS A COLD FRONT WITH THIS...BUT NOT VERY
DISTINCT YET.

THE COLD FRONT WILL BECOME BETTER ORGANIZED AS IT MOVES INTO OUR
W THIS EVE. UPPER LEVEL SUPPORT MODEST THOUGH AS MODELS HAVE THE
PRIMARY PART OS THE SYSTEM MOVING TO OUR S. WITH VERY HIGH
CONVECTIVE TEMPS...EXPECT THE STORMS FROM THE MOUNTAINS TO BE THE
THUNDERSTORMS IN OUR AREA THIS EVE. 0-6KM SHEAR OVER 40
KT...PRECIP WATER UP TO 1.2. WITH MOST OF THE MOISTURE MID-HIGH
LEVEL/VERY DRY BELOW...AND FAVORABLE POSITION OF 80KT JET...GOOD
POTENTIAL FOR SEVERE THUNDERSTORMS WITH DAMAGING WIND. THE AIRMASS
IS TOO HOT FOR HAIL. MODEL QPF RANGES FROM LOW TO NONE AND APPEARS
TOO DRY. .SLIGHT RISK OF SEVERE PER SWODY1 IN OUR W HALF OF CWA
LOOKS GOOD.

COOL ADVECTION FROM THE W STARTS IN STRONGLY LATE TONIGHT AND THU
MORN. MODELS INDICATE 850 MB WINDS INCREASE TO AS MUCH AS 40 KT.
MODELS ALSO SHOW A POTENTIAL SHORT WINDOW WHERE THIS COULD MIX TO
THE SURFACE...SO MAY NEED A LAKE WIND ADVISORY EARLY THU MORN.
POST-FRONTAL SCATTERED THUNDERSTORMS THU IN AIRMASS THAT IS STILL
SOMEWHAT MOIST AND UNSTABLE WITH A SHORTWAVE MOVING ACROSS THE
AREA.

LOTS OF DRYING FRI WITH MORE SUNSHINE INDICATED AS A DEEP W FLOW
DEVELOPS. MAY BE NEAR LAKE WIND ADVISORY CRITERIA AGAIN. SIMONSEN

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...
THE MODELS CONTINUE TO KEEP THE WESTERN STATES UNDER ZONAL FLOW OR
AN UPPER RIDGE THROUGH THE END OF THE EXTENDED FORECAST. AS A
RESULT THE AIRMASS OVER MONTANA WILL BECOME LESS MOIST DURING THIS
TIME AND TEMPERATURES WILL RISE. AN UPPER LOW AND ASSOCIATED
TROUGH OVER THE GULF OF ALASKA WILL SAG SOUTHWARD OFFSHORE OF
BRITISH COLUMBIA THIS WEEKEND.

BY SUNDAY THE MODELS BEGIN TO DIFFER ON THE TIMING AND PLACEMENT OF
SHORTWAVE ENERGY THAT IS GENERATED FROM THE LONGWAVE TROUGH NEAR
THE PACIFIC NORTHWEST. ONE TRACKS THE ENERGY ACROSS THE CANADIAN
PRAIRIE...ANOTHER KEEPS IT WELL TO THE SOUTH OF THE WARNING AREA.
CONFIDENCE HAS INCREASED THAT THIS FEATURE WILL RESULT IN
CONVECTIVE ACTIVITY BETWEEN SUNDAY NIGHT AND EARLY TUESDAY MORNING
BUT CONFIDENCE REMAINS LOW ON PLACEMENT. THEREFORE THE MENTION OF
SHOWERS AND THUNDERSTORMS WERE OMITTED. THIS FEATURE WILL NEED TO
CONTINUE BEING MONITORED. AES

&&

.AVIATION...
GENERALLY VFR CONDITIONS ARE EXPECTED ACROSS NORTHEAST MONTANA.
THUNDERSTORMS DEVELOPING ACROSS SOUTHWEST AND SOUTH-CENTRAL
PORTIONS OF THE STATE THIS AFTERNOON WILL SPREAD EASTWARD TO
EASTERN MONTANA THIS EVENING. ALTHOUGH RAIN SHOWERS AND HAIL WILL BE
POSSIBLE WITH THESE THUNDERSTORMS...THE MAIN CONCERN WILL BE
STRONGER WINDS. SHOULD A STORM DEVELOP AND PASS NEAR A TERMINAL
SITE WINDS MAY BECOME GUSTY AND ERRATIC. AES

&&

.HYDROLOGY...
THE RECENT STRETCH OF WARMER AND DRIER WEATHER HAS HELPED THE
CREEKS AND STREAMS IN NORTHEAST MONTANA TO RECEDE AND REMAIN
WITHIN THEIR BANKS. THE MUSSELSHELL AND MILK RIVER ARE STILL
RUNNING HIGH BUT ARE NO LONGER FLOODING. A FEW LOCATIONS ON THE
MISSOURI RIVER DOWNSTREAM OF THE FORT PECK DAM ARE STILL
EXPERIENCING IMPACTS FROM FLOODING. THE USACE HAS REDUCED THE
AMOUNT OF WATER RELEASED AND IS CURRENTLY HOLDING STEADY AT 55000
CFS. THE GAUGE AT WOLF POINT ON THE MISSOURI RIVER IS EXPECTED FALL
BELOW FLOOD STAGE BY THIS WEEKEND. AES

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 29, 9:04 PM MDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
904 PM MDT WED JUN 29 2011

MTZ017>020-061-062-300415-
CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT-
NORTHERN VALLEY-EASTERN ROOSEVELT-
904 PM MDT WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL BE ARRIVING TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS OF OVER 60 MPH AND
LARGE HAIL TO THE SIZE OF GOLF BALLS.

THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER FROM FORT PECK
DAM TO THE NORTH DAKOTA BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ023-024-300415-
MCCONE-RICHLAND-
904 PM MDT WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 29, 8:58 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
858 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             GLASGOW                 48.20N 106.64W
06/29/2011  M2.00 INCH       VALLEY             MT   LAW ENFORCEMENT

            MEASURED 2 INCH HAIL.

&&

RMETZGER
Special weather statement, Jun 29, 9:01 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
901 PM MDT WED JUN 29 2011

MTZ020-022>026-062-300400-
DAWSON-GARFIELD-MCCONE-PRAIRIE-RICHLAND-ROOSEVELT-
901 PM MDT WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN PRAIRIE COUNTY IN NORTHEAST MONTANA...
  MCCONE COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 1000 PM MDT.

AT 901 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST
OF BREDETTE TO 16 MILES WEST OF VIDA TO 5 MILES SOUTHEAST OF NELSON
CREEK REC AREA TO 10 MILES NORTHWEST OF COHAGEN...AND MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WOLF POINT...
POPLAR...CIRCLE...FLOWING WELLS REST AREA...COHAGEN...VIDA...
BROCKWAY...HILLSIDE...BROCKTON AND RICHEY.

LAT...LON 4686 10585 4684 10626 4716 10696 4759 10629
      4793 10595 4803 10589 4801 10584 4809 10585
      4849 10561 4803 10459 4746 10494 4713 10528
      4682 10576 4683 10583
TIME...MOT...LOC 0302Z 304DEG 36KT 4835 10554 4787 10582
          4750 10613 4716 10674

RSMITH
WEATHER.GOV/GLASGOW
Local storm report, Jun 29, 9:38 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
938 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     4 ESE WHITETAIL         48.88N 105.08W
06/29/2011  M57 MPH          DANIELS            MT   TRAINED SPOTTER

            MEASURED 57 MPH WIND.

&&

RMETZGER
Local storm report, Jun 29, 9:40 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
940 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND GST     S NAVAJO                48.79N 105.06W
06/29/2011  M60 MPH          DANIELS            MT   TRAINED SPOTTER

            MEASURED 60 MPH WIND. HEAVY RAIN. NO HAIL.

&&

RMETZGER
Special weather statement, Jun 29, 9:52 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
952 PM MDT WED JUN 29 2011

MTZ061-300445-
VALLEY-
952 PM MDT WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA...

UNTIL 1045 PM MDT.

AT 950 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF OPHEIM...MOVING NORTHEAST AT
55 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
   PORT OF OPHEIM...

LAT...LON 4896 10611 4879 10656 4900 10681 4901 10679
      4901 10612
TIME...MOT...LOC 0352Z 230DEG 46KT 4894 10655

RSMITH
WEATHER.GOV/GLASGOW
Local storm report, Jun 29, 9:53 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
953 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             12 SSW ARCHER           48.62N 104.88W
06/29/2011  E1.00 INCH       SHERIDAN           MT   TRAINED SPOTTER

            ESTIMATED 1 INCH HAIL. HEAVY RAIN.

&&

RMETZGER

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:00 PM MDTSevere Thunderstorm WarningGGWPhillips60 min
Jun 29, 6:16 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley59 min
Jun 29, 6:32 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley58 min
Jun 29, 6:46 PM MDTSevere Thunderstorm WarningGGWPhillips59 min
Jun 29, 6:54 PM MDTTornado WarningGGWPhillips, Valley36 min
Jun 29, 7:06 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley39 min
Jun 29, 7:14 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley35 min
Jun 29, 7:14 PM MDTTornado WarningGGWValley44 min
Jun 29, 7:23 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley67 min
Jun 29, 7:43 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley53 min
Jun 29, 8:09 PM MDTSpecial Weather StatementGGWMcCone51 min
Jun 29, 8:11 PM MDTTornado WarningGGWDaniels, Valley23 min
Jun 29, 8:23 PM MDTSevere Thunderstorm WarningGGWDaniels, Roosevelt, Valley52 min
Jun 29, 9:01 PM MDTSpecial Weather StatementGGWMcCone59 min
Jun 29, 9:07 PM MDTSevere Thunderstorm WarningGGWDaniels, Roosevelt, Sheridan53 min
Jun 29, 9:22 PM MDTTornado WarningGGWDaniels, Roosevelt, Sheridan40 min
Jun 29, 9:52 PM MDTSpecial Weather StatementGGW53 min
Jun 29, 9:57 PM MDTSpecial Weather StatementGGWDawson, Richland, Roosevelt63 min

Nearby

Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.